# SDR CALA2012092000620

- Difficulty date: September 19, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N46625
- Make and model: Boeing 737524
- Aircraft serial: 27529
- Aircraft time: 47,288 hours, 25,115 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S232T3031005
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AT GATE , RELEASED PARK BRAKE, CAPTAIN`S SEAT BROKE.  FOUND BOTH FWD CAPTAIN`S SEAT TRACKS CRACKED AND BROKEN OFF.  REPLACED BOTH FWD SEAT TRACKS IAW AMM 25-11-11-406-005-001, PN S232T303 -1005, INSTALLED CAPTAIN`S SEAT IAW AMM 25-11-11- 422-132.
